# SDR UALA2012112106715

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 36,261 hours, 15,921 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NEED TO RUN FORWARD CABIN TEMP CONTROL FULL COLD JUST TO KEEP IT COMFORTABLE.  UNABLE TO COOL FWD CABIN, HOT AIR TURNED OFF PER NON NORMAL PROCEDURE.  INSTALLED DISCONNECTED FWD TEMP SENSOR DUCT.  CLEANED SENSOR.  OPS CHECKED NORMAL.
